# SDR GLBA201004231

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Aircraft time: 37,491 hours, 40,430 cycles
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Part serial: 38345
- Condition: Odor
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT A DUCT OVERHEAT LIGHT ON THE LT SIDE ILLUMINTATED. DURING POST MX ENGINE RUNS, MX HAD NOTICED A BURNING SMELL COMING FROM THE LT PACK. MX ORIGINALLY PLACED THE ISSUE ON MEL 21-50-2 CAT.C, HOWEVER, ULTIMATELY MX R & R THE  LT AIR CYCLE MACHINE  PN OFF 2204540-4 SN OFF 38-345  IAW MM 21-50-05 OPS CHECK IAW MM 21-50-00. NO SMOKE SMELL NOTED AND THE OPS AND LEAK  CHECK WERE GOOD. ADDITIONALLY MX TROUBLESHOT THE PACK SYS AND FOUND THE LT GROUND COOLING FAN TO BE INTERMITTENT. MX R & R THE LT GROUND COOLING FAN REF MM 21-52-03. PN OFF EVAC2322C2 SN OFF 336 ALL CHECKS WERE GOOD.
